# SDR SWAA2015041638598

- Difficulty date: March 17, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER CORRODED BETWEEN BS 1113 - 1124.  R & R STRINGER IAW SRM  & DWG.
